# SDR SWAA2025032497118

- Difficulty date: February 17, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 65,617 hours, 39,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS500D STR28R AFT POSITION FWD CARGO COMPARTMENT 2025-136936 <[01].  REPLACED ANGLE-SUPPORT LOCATED BS500D STR28R AFT POSITION FWD CARGO COMPARTMENT IAW B737-700 SRM:51-40-02 AND DWG 143A7902 SHET 126 REV A. SEE INDIVIDUAL SIGN OFF BELOW.; [02] REPLACED ANGLE-SUPPORT LOCATED BS500D STR28R AFT POSITION FWD CARGO COMPARTMENT IAW B737-700 SRM:51-40-02 AND DWG 143A7902 SHET 126 REV A.  SEE INDIVIDUAL SIGN OFF BELOW.
